Advertisement

Resonant multi-soliton solutions to new (3+1)-dimensional Jimbo–Miwa equations by applying the linear superposition principle

  • Chun-Ku KuoEmail author
  • Behzad Ghanbari
Original Paper
  • 30 Downloads

Abstract

In this paper, the linear superposition principle and Hirota bilinear equations are simultaneously employed to handle two new (3+1)-dimensional Jimbo–Miwa equations. The corresponding resonant multi-soliton solutions and the related wave numbers are formally established, which are totally different from the previously reported ones. Moreover, the extracted N-soliton waves and dispersion relations have distinct physical structures compared to solutions obtained by Wazwaz. Finally, five graphical representations are portrayed by taking definite values to free parameters which demonstrates various versions of traveling solitary waves. The results show the proposed approach provides enough freedom to construct multi-soliton waves that may be related to a large variety of real physical phenomena and, moreover, enriches the solution structure.

Keywords

Linear superposition principle Hirota bilinear equation New (3+1)-dimensional Jimbo–Miwa equation Multi-soliton Dispersion relations 

Notes

Acknowledgements

We are most grateful to the anonymous referees for the help in improving the original manuscript. And it is gratefully acknowledged that this work was supported by the Ministry of National Defense, R.O.C.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Wazwaz, A.M.: Partial Differential Equations and Solitary Waves Theory. Springer and HEP, Berlin (2009)CrossRefzbMATHGoogle Scholar
  2. 2.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)CrossRefzbMATHGoogle Scholar
  3. 3.
    Lin, F.H., et al.: Observation of interaction phenomena for two dimensionally reduced nonlinear models. Nonlinear Dyn. 94, 2643–2654 (2018)Google Scholar
  4. 4.
    Yu, J.P., Sun, Y.L.: Study of lump solutions to dimensionally reduced generalized KP equations. Nonlinear Dyn. 87(4), 2755–2763 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Li, Z.B.: New multi-soliton solutions for the (2+1)-dimensional Kadomtsev–Petviashvili equation. Commun. Theor. Phys. 49(3), 585 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Najafi, M., Jamshidi, A.: Multiple soliton solutions of (2+1)-dimensional potential Kadomtsev–Petviashvili equation. Int. J. Math. Comput. Phys. Electr. Comput. Eng. 5(12), 1964–1967 (2011)Google Scholar
  7. 7.
    Wazwaz, A.M.: Two B-type Kadomtsev–Petviashvili equations of (2+1) and (3+1) dimensions: multiple soliton solutions, rational solutions and periodic solutions. Comput. Fluids 86, 357–362 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Wazwaz, A.M.: Multiple kink solutions for two coupled integrable (2+1)-dimensional systems. Appl. Math. Lett. 58, 1–6 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Wazwaz, A.M., El-Tantawy, S.A.: Solving the (3+1)-dimensional KP-Boussinesq and BKP-Boussinesq equations by the simplified Hirota’s method. Nonlinear Dyn. 88(4), 3017–3021 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Alsayyed, O., et al.: Multi-soliton solutions of the BBM equation arisen in shallow water. J. Nonlinear Sci. Appl 9(4), 1807–1814 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gao, X.Y.: Bäcklund transformation and shock-wave-type solutions for a generalized (3+1)-dimensional variable-coefficient B-type Kadomtsev–Petviashvili equation in fluid mechanics. Ocean Eng. 96, 245–247 (2015)CrossRefGoogle Scholar
  12. 12.
    Ablowitz, M.J., Musslimani, Z.H.: Inverse scattering transform for the integrable nonlocal nonlinear Schrödinger equation. Nonlinearity 29(3), 915 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ji, J.L., Zhu, Z.N.: On a nonlocal modified Korteweg-de Vries equation: Integrability, Darboux transformation and soliton solutions. Commun. Nonlinear Sci. Numer. Simul. 42, 699–708 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Darvishi, M., et al.: Exact propagating multi-anti-kink soliton solutions of a (3+1)-dimensional B-type Kadomtsev–Petviashvili equation. Nonlinear Dyn. 83(3), 1453–1462 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ma, W.X., Huang, T., Zhang, Y.: A multiple exp-function method for nonlinear differential equations and its application. Phys. Scr. 82(6), 065003 (2010)CrossRefzbMATHGoogle Scholar
  16. 16.
    Ma, W.X., Fan, E.: Linear superposition principle applying to Hirota bilinear equations. Comput. Math. Appl. 61(4), 950–959 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Ma, W.Z., et al.: Hirota bilinear equations with linear subspaces of solutions. Appl. Math. Comput. 218(13), 7174–7183 (2012)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Zayed, E.M., Al-Nowehy, A.G.: The multiple exp-function method and the linear superposition principle for solving the (2+1)-dimensional Calogero–Bogoyavlenskii–Schiff equation. Zeitschrift für Naturforschung A 70(9), 775–779 (2015)CrossRefGoogle Scholar
  19. 19.
    Wazwaz, A.M.: Multiple-soliton solutions for extended (3+1)-dimensional Jimbo–Miwa equations. Appl. Math. Lett. 64, 21–26 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Wazwaz, A.M.: Multiple-soliton solutions for the Calogero–Bogoyavlenskii–Schiff, Jimbo–Miwa and YTSF equations. Appl. Math. Comput. 203(2), 592–597 (2008)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of Aeronautics and AstronauticsAir Force AcademyKaohsiungTaiwan, ROC
  2. 2.Department of Engineering ScienceKermanshah University of TechnologyKermanshahIran

Personalised recommendations